# SDR QXEA9801200

- Difficulty date: August 26, 1998
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 1,363 hours, 1,977 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360188100039035
- Part serial: 09735
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTION LOOP-A LIGHT ILLUMINATED.  FOUND THE PRIMARY DETECTION LOOP-A BAD.  SWAPPED TO THE SPARE A SENSOR.  REMOVED AND REPLACED THE FIRE LOOP-A, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
